# SDR ASAA2019011927871

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 23,199 hours, 7,553 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010657
- Condition: Failed
- Location: E&E Bay
- Part time: 10,826 hours, 3,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLT FO'S VTK ILLUMINATED ON 3 OCCASIONS LASTING 1-3 MINS EA TIME, ACCOMPANIED BY FMC SINGLE SOURCE OPS ALERTS. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK, FOUND R FMCS COMPUTER HAS HARDWARE FAILURE, FAULTED ETHERNET-2 & WRAP LAST FLIGHT 1-4, 7-9. REMOVED & REPLACED R FMCS COMPUTER, PERFORMED GOOD INSTALLATION TEST, REF AMM 34-61-02.
